Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Matrix Stability Problem: Problem 80-3

K. Sourisseau
SIAM Review
Vol. 22, No. 1 (Jan., 1980), pp. 97-98
Stable URL: http://www.jstor.org/stable/2029880
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98